Page 2 of 2 FirstFirst 12
Results 19 to 33 of 33

Thread: Crinone side effects

  1. #19

    Join Date
    Aug 2006
    Location
    Melbourne
    Posts
    2,890

    Default

    Ive got no side effects this cycle either !!!and ive used crinone after 6 of my 8 cycles, much eaiser than the pessaries


  2. #20

    Join Date
    Aug 2006
    Location
    Melbourne
    Posts
    2,890

    Default

    bumping this thread - please help

    SUSHEE any ideas?????

    Just got back from walking the dog and went to the loo, a huge lump of crinone was on my undies and it was PINK !!is it just the pessaries that can cause a bleed or the crinone too. when i wiped it was alsp pink - only think i had this befor when af was due

    Im hoping its implantation xxxxxxfingers crossed.

  3. #21

    Join Date
    Sep 2004
    Location
    Melb - where my coolness isn't seen as wierdness
    Posts
    4,361

    Default

    Lou,

    crinone can cause irritation that can show up either as pink or brown blood when the 'lumps' come away. Or it may be implantation. I hope it's the latter, lou. Got all sorts of things crossed for you.

  4. #22

    Join Date
    Aug 2006
    Location
    Melbourne
    Posts
    2,890

    Default

    Thanks sushee - had a few cramps at the time but now believe it was just the crinone!!typical!!you know my give away are the sore BB and i havent had any with this cycle so im still thinking its not meant to be yet, in fack ive got heaps of stretch marks as if my BB have deflated lol

  5. #23

    Join Date
    Sep 2004
    Location
    Melb - where my coolness isn't seen as wierdness
    Posts
    4,361

    Default

    Lou,

    if it's any consolation, the only cycle I didn't have sore boobs was the one where Charlie was conceived. With the P4 supps, your body plays tricks, so anything could be possible.

  6. #24
    mom17 Guest

    Default Hi, I'm new to this site

    Hi girls! I was just wondering if you think once every other day 4% crinone would cause symptoms? I am on my first cycle and awaiting my period (due in 3 days). I have had tons of cramping especially since post ovulation day 5, breast tenderness, and irritability. My first child was au natural and I remember having severe breast tenederness for one day prior to menses only. What do you all think?

    Good luck to you all.

  7. #25

    Join Date
    Sep 2004
    Location
    Melb - where my coolness isn't seen as wierdness
    Posts
    4,361

    Default

    Mon,

    with crinone in the equation, you just never know if the symptoms are from a pg or from the supplements. Hopefully it's the former for you.

  8. #26

    Join Date
    Jan 2008
    Location
    sydney
    Posts
    2,678

    Default

    ok i have a question.....
    my last dose of crinone is TONIGHT. Stupid me (i couldn't help myself) bought a HPT (my blood test is on wednesday 13th) will the crinone effect the results?? or will they be shown as positive but really be a false positive????

  9. #27
    little fish Guest

    Default

    Hi everyone

    I'm 11 days into my TWW and I'm on crinone (1/day) and pregnyl for the first time (2 injections, one 2 days after FET and the other 7 days after). I'm feeling pretty non-pregnant apart from some mild (I think) crinone cramps but just had 2 aura attacks (one last night and the other this afternoon).

    I've not had them for years but these are visual disturbances like the ones preceeding a migraine just that I don't get the headache afterwards (luckily). I've looked around the net but can't find anything specific here. Does this ring a bell with anyone? If I get another one I'll be off to the doctor. I've taken crinone a few times before and have not had these problems but this is my first time on the Gonadotropin. Could it be that?

    little fish

  10. #28
    *las* Guest

    Default

    I have no side effects at all from Crinone except a little extra discharge.

    I don't think the pessaries effect the result of a HPT, it's only pregnyl (as far as I'm aware!) that does.

  11. #29
    gabby_kakka Guest

    Default Crinone Gel - Bad News

    I've just completed 2 weeks of using the Crinone Gel.

    After about one week I was a different person, I became psycho... I was angry at everyone, especially my partner Paul, I took my frustration out on him, I hurt him with unkind words & I was just a complete *****. The side effects are written in black & white, but they don't note the severity of this cream. After speaking to my IVF counsellor, she has informed me that this gel is still under conversation and appears to causing more than the stated side effects in many woman. It gives a very negative feeling.

    Can you tell I'm still angry... LOL.

    PS - Our IVF treatment hasn't worked this time, however, who knows what the future holds. At this stage I'm not prepared tog othrough it all again (but they said that's the crinone gel talking), so when I have my normal head back on, I'm sure we'll try again and remain just as positive as we started.

    Hope this helps, sorry for the negative reply, but it's the truth.

  12. #30

    Join Date
    Oct 2007
    Location
    Perth
    Posts
    13

    Default

    Hi Sandy 79,
    I've been fortunate to not have any side effects from Crinone at all. Occasionally, I would feel a 'twang' or pinch in the belly, but this doesn't last, and I assume it's probably due to me focusing all my energy in hoping the little embie takes! The only thing I really dislike about it is the globby discharge you get after a while of using it.

    Best of luck and sending all you ladies lots and lots of sticky vibes!

  13. #31
    First_time_mum Guest

    Default

    I am a week into using the crinone gel too. I dont think I have experienced any side effects! I agree that the discharge (after using a while) is totally gross and was beside myself when it first happened! But have since found out all is normal. Was told by my co-ordinator that if the transfer is successful that the cramping etc will only get worse!

  14. #32

    Default

    I have just done my first cycle of IVF. I am on day four of crinone gel. Can somebody please explain all these abbreviations to me, i.e. AF, BFN etc.

    Also, I have been experiencing some cramps and some ovary achy pains. Is this normal on the cronine gel?

    Thanks
    Rebecca

  15. #33

    Join Date
    Dec 2012
    Location
    melbourne, vic
    Posts
    109

    Default

    Hi ladies,
    Can anyone tell me if they have used crinone and estroderm patches and it caused prominent blue veins all over your boobs like you get during pregnancy

Page 2 of 2 FirstFirst 12

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •